# SDR 97ZZZM698

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Part number: 58541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE FOUND, EVAC LIGHTS IN 'E' ZONE ARE DIM RT SIDE FLOOR AND BETWEEN 5L AND 5R DOOR.  INSTALLED NEW POWER STRIP PER MM 33-51-00.  (M)
